# SDR CALA2018032300982

- Difficulty date: March 23, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N1076
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM BRAKET CORRODED BS 1320,  LBL 20.  REMOVED CORROSION  AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-5 3, AD1, DETAIL 4.  REMOVED AND REPLACED THE FLOORBEAM BRACKET IAW DRAWING 146N1007.
